# SDR TWAA9815302

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47589
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND IN RT GEAR WHEEL WELL LOWER RT FWD KEEL BEAM SELF SUPPORT CRACKED 60 PERCENT THRU, HAD ONLY BEEN STOP DRILLED.  CRACK LOCATED FWD OF WHEEL WELL DOOR ACTUATOR.
